# SDR P2EA00372

- Difficulty date: November 9, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE CABIN FLOOR CHANNEL FROM BS 302 - BS 305.5 BETWEEN LBL 36 AND LBL 47 WITH CORROSION OUT OF LIMITS.  L = 2.00 INCHES.  W = 1.00 INCH.  D = 0.025 INCH.  REPLACED THE CABIN FLOOR CHANNEL FROM BS 302 - BS 305.5 BETWEEN LBL 36 AND LBL 47 IAW BOEING SRM 53-10-1 FIG 8 AND 5130-2.  (X)
